CSN Login
Members Online: 3

You are here

Feeling Crappy !

Dapsterd's picture
Dapsterd
Posts: 291
Joined: Jun 2010

Family...as you may know, I have stage3b ns adenocarcin. diagnosed June 1st.

I have had 30 or so Radiations and going into my 8th round of...many more chemos.

Funny thing is....I felt the worse the last two days than I have so far (I know you all know the symptoms of "feeling crappy" !!)

I was starting to think I may actually get through the chemo/rad semi-unscathed.

Is the chemo/rad accumulative? I have about 3-5 rads left and maybe 20+ chemos they say.

Dave

Dan620
Posts: 220
Joined: Dec 2009

I went through 4 Chemos and 35 radiation treatments with very little side effects, but about 10 days after last treatments i had some serious fatigue would be out of breath just getting out of bed. Couldn't believe after great report from Dr. i was having these side effects after all i went through. This Crappy feelings lasted about 5 weeks and 2 years now since last treatments doing pretty good. ( I was also nscl 3b) So hang in there it does get better. Best wishes for quick recovery. ... Dan

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

I think your body can take just so much bombarding with the chemo and rad. At least for me. I know I felt my worst during the last week of chemo and lung rad both. (In fact, my dr's postponed my last week of chemo because my blood counts were so bad and I was feeling so crappy).

I have 4 days of brain rad left this coming week and I started feeling horrible this weekend, I think I slept 80% of yesterday.

Hoping you feel better soon!

Dapsterd's picture
Dapsterd
Posts: 291
Joined: Jun 2010

Thanx all, I have found the "feeling" can change literally by the hour......It is not good for me to get too far from the house and not too long out either! Got to rest (and often nap !!)

Dave

medi_2's picture
medi_2
Posts: 510
Joined: Aug 2009

Hi! I recently went through the 'crappies' myself. I even wrote about them on here because I was getting a little frightened (had a CAT coming up). It's been over a year since I finished treatment so I was sure I was getting sick again. Nothing of the kind ;). Just some residual treatment coupled with anxiety of all sorts and 100 degree weather.
I agree with Mr Jim Dandy; our bodies are going to take a while to get over all the 'cooking'; patience my dear...
medi

soccerfreaks's picture
soccerfreaks
Posts: 2801
Joined: Sep 2006

You made me smile.

I first scrolled back up to see who that was and then wondered why you would think I was a dandy, and then it dawned on me. Doh!

Made me smile, made my day.

Take care,

Joe

medi_2's picture
medi_2
Posts: 510
Joined: Aug 2009

Normal, Illinois; mid '70s opening act for King Crimson.

It's a good day when I can make someone smile.')
Medi

medi_2's picture
medi_2
Posts: 510
Joined: Aug 2009

Normal, Illinois; mid '70s opening act for King Crimson.

It's a good day when I can make someone smile.')
Medi

medi_2's picture
medi_2
Posts: 510
Joined: Aug 2009

Normal, Illinois; mid '70s opening act for King Crimson.

It's a good day when I can make someone smile.')
Medi

stayingcalm's picture
stayingcalm
Posts: 656
Joined: Feb 2007

Stopped to see them on our way hitchhiking across Canada, wish I could remember who the other band was.

*maybe ELP

medi_2's picture
medi_2
Posts: 510
Joined: Aug 2009

could be... I believe they turned into King Crimson. gosh seems eons ago...must mean that you are getting older hahahaha!
;)
Medi

soccerfreaks's picture
soccerfreaks
Posts: 2801
Joined: Sep 2006

Wow! Talk about bringing back some memories! How wild it is to consider Black Oak Arkansas and King Crimson (to say nothing of Emerson, Lake & Palmer) on the same stage on the same day! Is that eclectic or what? Couldn't happen today. Then again, those bands would have a hard time existing today, wouldn't they?

Take care,

Joe

zinniemay's picture
zinniemay
Posts: 534
Joined: Mar 2009

I went to school there in Black Oak and Lost Cain and Manila Ar how funny to see the name as a band!

soccerfreaks's picture
soccerfreaks
Posts: 2801
Joined: Sep 2006

Not only are chemo and rads cumulative, but the effects continue to affect you for quite some time beyond the last treatment, so don't be surprised if you continue to feel 'crappy' for weeks after the last treatment.

You are basically being nearly poisoned to death, basically being nearly cooked to death. So you can plan on the chemo remaining in your system following the last treatment for at least a couple of days. AND you can expect rads to continue cooking for weeks. Ask RadMan about that, but I was advised that when I stepped away from the last microwaving session, the cooking would continue for several weeks, and others have given estimates of even longer times.

Hang in there! It does get better.

Take care,

Joe

Subscribe to Comments for "Feeling Crappy !"